American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information   
View Article: PDF

[2] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[3] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[4] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[5] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[6] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF

[7] Alice Garbagnati. The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces. Proc. Amer. Math. Soc. 139 (2011) 2045-2055. MR 2775382.
Abstract, references, and article information   
View Article: PDF

[8] Yoshiyuki Sakamaki. Automorphism groups on normal singular cubic surfaces with no parameters. Trans. Amer. Math. Soc. 362 (2010) 2641-2666. MR 2584614.
Abstract, references, and article information   
View Article: PDF

[9] Jin-Xing Cai. Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006) 1187-1201. MR 2187650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor Dolgachev and JongHae Keum. Birational automorphisms of quartic Hessian surfaces. Trans. Amer. Math. Soc. 354 (2002) 3031-3057. MR 1897389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonghae Keum and Shigeyuki Kondo. The automorphism groups of Kummer surfaces associated with the product of two elliptic curves. Trans. Amer. Math. Soc. 353 (2001) 1469-1487. MR 1806732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean Rynes. Nonsingular affine $k\sp *$-surfaces . Trans. Amer. Math. Soc. 332 (1992) 889-921. MR 1062868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Wright. Two-dimensional Cremona groups acting on simplicial complexes . Trans. Amer. Math. Soc. 331 (1992) 281-300. MR 1038019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rick Miranda. Nonclassical Godeaux surfaces in characteristic five . Proc. Amer. Math. Soc. 91 (1984) 9-11. MR 735553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1